# SDR DJFA2009023

- Difficulty date: July 6, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N805LX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258374
- Aircraft time: 9,822 hours, 6,146 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 9,454 hours, 5,955 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: O-Ring
- Condition: Damaged
- Location: Gearbox Oil Cap
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

ON CLIMB OUT, NR 1 ENGINE BEGAN TO LOSE OIL PRESSURE.  CREW ELECTED TO SHUT DOWN THE ENGINE AND LAND.  MX FOUND THE OIL SERVICING CAP NOT INSTALLED.  THE CAP WAS FOUND NEAR THE ACCESSORY GEARBOX AND THE CAP'S O-RING APPEARED TO BE EXPANDED.  MX REPLACED THE O-RING AND REINSTALLED THE CAP.
